# SDR 05FDEA03856

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,291 hours, 19,334 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Condition: Unsecure
- Location: Lt Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O & GEAR RETRACTION, UNSAFE (RED) ON RT & LT MAINS ON BOTH PRIMARY & CONFIG DISPLAYS.  RAN CHECKLIST CYCLED GEAR.  GOOD UP INDICATION ON LEFT MAIN BUT STILL UNSAFE ON RIGHT MAIN.  RETURNED, LANDED AT KORD.  FOUND NO PSEU LAST LEG FAULTS, PERFORMED RT MLG UPLTCH ADJ/TEST, FOUND THE CONDUIT FOR THE UPLATCH SENSORS CLAMPED IMPROPERLY, NOT ALLOWING SENSORS TO   MOVE TO THE NEAR STATE.  ADJ CONDUIT & RE-CLAMPED.  ADJ/TEST OF RIGHT UPLATCH SENSOR GAP GOOD PER AMM.  PERFORMED RT & LT MAIN UPLATCH SENSOR INDUCTANCE TEST PER AMM.  FOUND THE LT SENSORS CONDUIT IMPROPERLY CLAMPED.  RE-ADJUSTED CONDUIT & CHECKED LEFT SENSOR GAP GOOD PER AMM.  PERFORMED PSEU RTS GOOD PER AMM.
